# SDR WWQA202407030461

- Difficulty date: June 26, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N563WJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5163
- Aircraft time: 7,377 hours, 4,308 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 701887903040
- Part serial: 95100612
- Condition: Intermittent
- Location: Nr 1 Fms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND RETURNED TO FIELD DUE TO ACFT FLEW THROUGH PRESELECTED ALT AND WAS UNABLE TO CORRECT UNTIL AUTOPILOT WAS DISENGAGED. MX DEBRIEFED THE FLIGHT AND VIEWED THE AFCS FLIGHT FAULTS. NO FAULTS NOTED. PREFORMED THE AFCS SYSTEM TEST AND FMS TEST. DURING THE FMS INTERFACE TEST #1 FMS WENT BLANK AND TEST WAS NOT ABLE TO BE PERFORMED. RESET ACFT POWER AND FMS SYSTEM TEST WAS NORMAL. REPOSITIONED THE #1 AND #2 FMS NAV COMPUTERS. RETESTED THE AUTOPILOT AND TESTED THE #1, #2 AND #3 FMS WITH NO DEFECTS NOTED
